Coefficient bounds for a certain subclass of close-to-convex functions associated with the koebe function / Sidik Rathi, Shaharuddin Cik Soh and Ajab Akbarally

Rathi, Sidik and Cik Soh, Shaharuddin and Akbarally, Ajab (2018) Coefficient bounds for a certain subclass of close-to-convex functions associated with the koebe function / Sidik Rathi, Shaharuddin Cik Soh and Ajab Akbarally. Malaysian Journal of Computing (MJoC), 3 (2). pp. 172-177. ISSN ISSN: 2231-7473 eISSN: 2600-8238

Official URL: https://mjoc.uitm.edu.my

Abstract

We consider here the functions…

Metadata

Item Type: Article
Creators:
CreatorsEmail / ID. Num
Rathi, Sidiksidik@tmsk.uitm.edu.my
Cik Soh, Shaharuddinshahar@tmsk.uitm.edu.my
Akbarally, Ajabajab@tmsk.uitm.edu.my
Subjects: Q Science > QA Mathematics > Mathematical statistics. Probabilities
Q Science > QA Mathematics > Factor analysis. Principal components analysis. Correspondence analysis
Q Science > QA Mathematics > Control theory
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
Journal: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: ISSN: 2231-7473 eISSN: 2600-8238
Volume: 3
Number: 2
Page Range: pp. 172-177
Official URL: https://mjoc.uitm.edu.my
Item ID: 43413
Uncontrolled Keywords: Close-to-convex functions, Coefficient bounds, Koebe function, Representation theorem, Univalent functions
URI: http://ir.uitm.edu.my/id/eprint/43413

Download

[img] Text
43413.pdf

Download (238kB)

ID Number

43413

Others


View in Google Scholar

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year